Equilibrium magnetization of Josephson junction arrays

A. Sanchez, D. X. Chen, A. Hernando

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

The equilibrium magnetization of an array consisting of infinite rows containing 2N + 1 uniform Josephson junctions each is calculated from the dc Josephson equations with gauge-invariant phase differences. The calculated magnetization curves oscillate with modulated amplitudes. When the parameter α (=2Na0/λJ, where λJ is the Josephson penetration depth and a0 the lattice constant), is sufficently large, sweeping the external field up and down results in hysteresis loops. The differences from the conventional equilibrium curves for type-II superconductors are discussed. © 1994.
Original languageEnglish
Pages (from-to)3323-3324
JournalPhysica C: Superconductivity and its Applications
Volume235-240
Issue numberPART 5
DOIs
Publication statusPublished - 1 Jan 1994

Fingerprint Dive into the research topics of 'Equilibrium magnetization of Josephson junction arrays'. Together they form a unique fingerprint.

Cite this